# SDR VNAA202311290007

- Difficulty date: October 11, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL 15 RH BTW FS 785.15 TO FS 847.00 + 8.40 AT PASSENGER CABIN.  SIDE SEAT RAIL 15 RH BTW FS 785.15 TO FS 847.00 + 8.40 AT PASSENGER CABIN WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-49-101-001-A01 AND WAS REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
